AIMS Mathematics (Jan 2023)

Reducibility for a class of almost periodic Hamiltonian systems which are degenerate

  • Jia Li ,
  • Xia Li,
  • Chunpeng Zhu

DOI
https://doi.org/10.3934/math.2023119
Journal volume & issue
Vol. 8, no. 1
pp. 2296 – 2307

Abstract

Read online

This paper studies the reducibility for a class of Hamiltonian almost periodic systems that are degenerate in a small perturbation parameter. We prove for most of the sufficiently small parameter, the Hamiltonian system is reducible by a symplectic almost periodic mapping.

Keywords